# SDR C2XA01CL237

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: CBC16207
- Condition: Corroded
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3308 THE CREW REPORTED A BURNING SMELL COMING FROM THE #2 HOT JUG.MAINTENANCE RELEASED AIRCRAFT I/A/W MEL 25-60-02/3.MAINTENANCE CLEARED THE MEL BY REPLACING THE #2 HOT JUG CONNECTOR.OPERATIONAL CHECKS WERE GOOD.
